Necessary Efficiency Conditions for Vector Equilibrium Problems with General Inequality Constraints via Convexificators

  • Do Van LuuEmail author


This paper presents Karush–Kuhn–Tucker necessary conditions for efficient and weak efficient solutions of nonsmooth vector equilibrium problems with general inequality constraints under some metric regularity type conditions in terms of convexificators.


Karush–Kuhn–Tucker necessary conditions Vector equilibrium problems General inequality constraints Metric regularity Convexificators 

AMS Subject Classification

90C46 91B50 90C29 49J52 



The author thanks the referees for their valuable comments and suggestions. This research was supported by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under Grant No. 101.01-2017.301.


  1. Blum, E., Oettli, W.: From optimization and variational inequalities to equilibrium problems. Math. Stud. 63, 127–149 (1994)MathSciNetzbMATHGoogle Scholar
  2. Borwein, J.M.: Stability and regular point of inequality systems. J. Optim. Theory Appl. 48, 9–52 (1986)MathSciNetCrossRefzbMATHGoogle Scholar
  3. Clarke, F.H.: Optimization and nonsmooth analysis. Wiley Interscience, New York (1983)zbMATHGoogle Scholar
  4. Daniele, P.: Lagrange multipliers and infinite-dimensional equilibrium problems. J. Glob. Optim. 40, 65–70 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  5. Giannessi, F., Mastroeni, G., Pellegrini, L.: On the theory of vector optimization and variational inequalities, image space analysis and separation. In: Giannessi, F. (ed.) Vector variational inequalities and vector equilibria: mathematical theories, pp. 153–215. Kluwer, Dordrecht (2000)CrossRefGoogle Scholar
  6. Golestani, M., Nobakhtian, S.: Convexificators and strong Kuhn–Tucker conditions. Comp. Math. Appl. 64, 550–557 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  7. Gong, X.H.: Scalarization and optimality conditions for vector equilibrium problems. Nonlinear Anal. 73, 3598–3612 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  8. Gong, X.H.: Optimality conditions for efficient solution to the vector equilibrium problems with constraints. Taiwan. J. Math. 16, 1453–1473 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  9. Jeyakumar, V., Luc, D.T.: Nonsmooth calculus, minimality, and monotonicity of convexificators. J. Optim. Theory Appl. 101, 599–621 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  10. Jourani, A.: Constraint qualifications and Lagrange multipliers in nondifferentiable problems. J. Optim. Theory Appl. 81, 533–548 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  11. Jourani, A., Thibault, L.: Approximations and metric regularity in mathematical programming in Banach spaces. Math. Oper. Res. 18, 390–401 (1993)MathSciNetCrossRefzbMATHGoogle Scholar
  12. Luu, D.V.: Necessary and sufficient conditions for efficiency via convexificators. J. Optim. Theory Appl. 160, 510–526 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  13. Luu, D.V.: Optimality condition for local efficient solutions of vector equilibrium problems via convexificators and applications. J. Optim. Theory Appl. 171, 643–665 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  14. Luu, D.V., Hang, D.D.: On optimality conditions for vector variational inequalities. J. Math. Anal. Appl. 412, 792–804 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  15. Luu, D.V., Hang, D.D.: Efficient solutions and optimality conditions for vector equilibrium problems. Math. Meth. Oper. Res. 79, 163–177 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  16. Luu, D.V., Hang, D.D.: On efficiency conditions for nonsmooth vector equilibrium problems with equilibrium constraints. Numer. Funct. Anal. Optim. 36, 1622–1642 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  17. Ma, B.C., Gong, X.H.: Optimality conditions for vctor equilibrium problems in normed spaces. Optimization 60, 1441–1455 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  18. Morgan, J., Romaniello, M.: Scalarization and Kuhn-Tucker-like conditions for weak vector generalized quasivariational inequalities. J. Optim. Theory Appl. 130, 309–316 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  19. Robinson, S.M.: Stability theorems of systems of inequalities, part II: differentiable nonlinear systems. SIAM J. Numer. Anal. 13, 497–513 (1976)MathSciNetCrossRefzbMATHGoogle Scholar
  20. Schirotzek, W.: Nonsmooth analysis. Springer, Berlin, Heidelberg, New York (2007)CrossRefzbMATHGoogle Scholar

Copyright information

© Sociedade Brasileira de Matemática 2018

Authors and Affiliations

  1. 1.TIMAS, Thang Long UniversityHanoiVietnam
  2. 2.Institute of MathematicsVietnam Academy of Science and TechnologyHanoiVietnam

Personalised recommendations